Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 44, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 5, 2016, 3:19 PM CDT. It took effect at Oct 6, 2016, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2016, 3:19 PM CDT (20:19 UTC)
- In effect from
- Oct 6, 2016, 1:00 AM CDT
- Expired
- Oct 7, 2016, 10:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
919 WHUS74 KMOB 052019 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 319 PM CDT WED OCT 5 2016 ......SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY OUT 20 NM AND UNTIL 7 PM CDT FOR 20-60 NM... .A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH FRIDAY NIGHT AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. NORTHEASTERLY WINDS BECOME MODERATE TO STRONG TONIGHT THEN GRADUALLY DIMINISH TO BELOW ADVISORY CRITERIA ON FRIDAY. GMZ650-655-060430- /O.NEW.KMOB.SC.Y.0044.161006T0600Z-161006T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 319 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY. * WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN DECREASING TO NEAR 15 KNOTS ON THURSDAY. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-060430- /O.NEW.KMOB.SC.Y.0044.161006T0600Z-161007T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 319 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY. * WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN DECREASING TO NEAR 15 KNOTS THURSDAY AFTERNOON. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
033 WHUS74 KMOB 060318 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1018 PM CDT WED OCT 5 2016 ......SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY OUT 20 NM AND UNTIL 7 PM CDT FOR 20-60 NM... .A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH FRIDAY NIGHT AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. NORTHEASTERLY WINDS BECOME MODERATE TO STRONG TONIGHT THEN GRADUALLY DIMINISH TO BELOW ADVISORY CRITERIA ON FRIDAY. GMZ650-655-061130- /O.CON.KMOB.SC.Y.0044.161006T0600Z-161006T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1018 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN DECREASING TO NEAR 15 KNOTS ON THURSDAY. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-061130- /O.CON.KMOB.SC.Y.0044.161006T0600Z-161007T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1018 PM CDT WED OCT 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WINDS...NORTHEAST INCREASING TO NEAR 20 KNOTS TONIGHT...THEN DECREASING TO NEAR 15 KNOTS THURSDAY AFTERNOON. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS74 KMOB 061008 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 508 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT 1 PM CDT THIS AFTERNOON OUT TO 20 NM AND UNTIL 7 AM CDT FRIDAY FOR 20-60 NM... .HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH SATURDAY AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. STRONG NORTHEASTERLY WINDS TODAY AND TONIGHT...ESPECIALLY OVER GULF WATERS...BECOME MODERATE TO STRONG SATURDAY WITH A SIMILAR FLOW PERSISTING INTO THE EARLY PART OF NEXT WEEK. GMZ670-675-061815- /O.EXT.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 508 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NORTHEAST AROUND 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-061800- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161006T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 508 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHEAST NEAR 20 KNOTS AND GUSTY THIS MORNING...THEN DECREASING TO NEAR 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS74 KMOB 061442 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 942 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT 1 PM CDT THIS AFTERNOON OUT TO 20 NM AND UNTIL 7 AM CDT FRIDAY FOR 20-60 NM... .HIGH PRESSURE OVER THE NORTHERN GULF WEAKENS THROUGH SATURDAY AS HURRICANE MATTHEW MOVES NORTHWARD UP ALONG THE ATLANTIC COAST OF FLORIDA TO OFF GEORGIA. STRONG NORTHEASTERLY WINDS TODAY AND TONIGHT...ESPECIALLY OVER GULF WATERS...BECOME MODERATE TO STRONG SATURDAY WITH A SIMILAR FLOW PERSISTING INTO THE EARLY PART OF NEXT WEEK. GMZ650-655-061800- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161006T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 942 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHEAST NEAR 20 KNOTS AND GUSTY THIS MORNING...THEN DECREASING TO NEAR 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-062245- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 942 AM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NORTHEAST AROUND 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
325 WHUS74 KMOB 062031 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 331 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS UNTIL 7 AM CDT FRIDAY FOR THE COASTAL WATERS 20-60 NM OUT... .STRONG NORTHEAST WINDS OF 20 TO 25 KNOTS AND SEAS OF UP TO 7 FEET WILL CONTINUE ACROSS THE OUTER COASTAL WATERS AS HURRICANE MATTHEW MOVES TOWARD THE EAST COAST OF FLORIDA AND A STRONG RIDGE OF HIGH PRESSURE REMAINS PARKED OVER THE TENNESSEE VALLEY. GMZ670-675-070445- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... * WINDS...NORTHEAST AROUND 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS74 KMOB 070355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1055 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY FOR THE COASTAL WATERS 20 TO 60 NM OUT... .STRONG NORTHEASTERLY WINDS WILL IMPACT THE OUTER COASTAL WATERS THROUGH EARLY FRIDAY MORNING AS HURRICANE MATTHEW MOVES TOWARD THE EAST COAST OF FLORIDA AND AS HIGH PRESSURE RIDGES OVER THE TENNESSEE VALLEY. GMZ670-675-071200- /O.EXT.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
281 WHUS74 KMOB 070401 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1101 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY FOR THE COASTAL WATERS 20 TO 60 NM OUT... .STRONG NORTHEASTERLY WINDS WILL IMPACT THE OUTER COASTAL WATERS THROUGH EARLY FRIDAY MORNING AS HURRICANE MATTHEW MOVES TOWARD THE EAST COAST OF FLORIDA AND AS HIGH PRESSURE RIDGES OVER THE TENNESSEE VALLEY. GMZ670-675-071215- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1101 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS74 KMOB 070900 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 400 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE GULF COASTAL WATERS 20 TO 60 NM OUT... .STRONG NORTHEASTERLY WINDS WILL CONTINUE OVER THE COASTAL WATERS BEYOND 20 NM OFFSHORE THROUGH MID MORNING. WINDS WILL SUBSIDE SLIGHTLY LATE MORNING AND THROUGH THE AFTERNOON. GMZ670-675-071500- /O.CON.KMOB.SC.Y.0044.000000T0000Z-161007T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 400 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHEAST 18 TO 23 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 12:33 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Oct 5, 12:33 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1233 PM CDT WED OCT 5 2016 .DISCUSSION...See updated information below. && .UPDATE...Current forecast is on track with no changes planned at the moment. /29 && .AVIATION... 18Z issuance...VFR conditions continue for the next 24 hours. East to northeast winds 5-10 knots subside this evening, then increase to 5-10 knots early Thursday morning. /29 && .PREV DISCUSSION... /issued 730 AM CDT WED OCT 5 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 05/12Z issuance...Light to ocnly moderate east to northeast surface winds today. Only a very isolated shower possible near the coast. VFR conditions expected with regard to vsby and cigs through period. 12/DS PREV DISCUSSION... /issued 454 AM CDT WED OCT 5 2016/ NEAR TERM /Now Through Wednesday night/...High pressure ridge will continue over the region today and tonight and actually become a little stronger in response to Hurricane Matthew as it moves northwest across the Bahamas. A relatively dry and stable mid layer airmass remains in place across the area...and in fact with the ridge wedging in from the northeast PWATS today will actually be about 0.30 to 0.50 inches below those of yesterday. Had a little more coverage of showers yesterday than expected...mainly over western zones...but expect less coverage today with lower PWATS. Only isolated showers today and tonight...and then mainly over the coastal waters. Otherwise as was the case yesterday...primarily a wind and temperature forecast for the near term period. A light to occasionally moderate east to northeast flow is expected. As far as temperatures go...highs today in the mid 80s near the coast and in the upper 80s over interior locations and lows tonight ranging from the lower 60s over the interior to the lower 70s at the coast. 12/DS SHORT TERM /Thursday Through Friday night/...For thu a surface ridge of high pressure stretching from the mid Atlantic region to the north central gulf coast will begin to weaken slightly occurring mostly on the eastern flank of the ridge axis in response to hurricane Matthew moving northward along the ne fl and ga coastline. This pattern will give way to a better pressure gradient between the ridge of high pressure over the region and Matthew to the east leading to slightly higher surface winds from the northeast and north thu through fri. Better moisture is also noted in the boundary layer generally over the eastern half of the forecast area resulting in partly to mostly cloudy skies at times in these areas. For now no measurable rain is expected over land in the short term period. Temperatures will continue to be above seasonal averages with highs ranging from the upper 80s to near 90 inland and the mid 80s near the coast on thu followed by lows in the lower to middle 60s inland and the upper 60s to near 70 along the immediate coast. For fri highs will be a tad cooler climbing to the mid to upper 80s for all areas. Lows fri night will range from the mid to upper 60s inland and the lower 70s along the immediate coast. LONG TERM /Saturday Through Tuesday/...For thu through early next week surface ridge over the region will strenghten from the north as hurricane Mathew continues to track north and east along the eastern seaboard. This pattern will allow for drier air to move south over much of the forecast area through the long term period leading to mostly sunny skies and much lower humidity levels especially sun into early next week. As for temps highs will range from the upper 80s to near 90 on sat followed by lows in the mid to upper 50s inland and the lower to middle 60s along the immediate coast. With drier cooler air moving in from the north slightly cooler temps can be expected sun into early next week...with highs mostly in the lower to middle 80s each day with lows in the middle 50s inland and the lower to middle 60s along the immediate coast. 32/ee MARINE...A high pressure ridge will continue over the northeast Gulf of Mexico through early Friday then weaken late Friday into Saturday as Hurricane Matthew moves up along the Atlantic coast of Florida to off South Carolina. A light to moderate east wind flow today will become more northeast to northerly and increase somewhat tonight through the weekend. Winds will likely reach Small Craft Advisory levels (20 to near 25 knots) at times tonight through the weekend. Durations of prolonged stronger winds are somewhat in question...and as a result will hold off on issuing a Small Craft Advisory for tonight at this time although and Advisory may become necessary for the offshore Gulf zones. Seas building to around 6 feet well offshore. 12/DS && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Oct 5, 5:22 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 522 AM CDT WED OCT 5 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 522 AM CDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-061030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 522 AM CDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE OVER THE OFFSHORE GULF WATERS LATE IN THE WEEK THROUGH THE WEEKEND.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.